# SDR ASAA0310074

- Difficulty date: March 3, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: 6573771
- Condition: Gouged
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND NR 2 ENGINE COWL RIB AT NACELLE STATION 152.25, GOUGED.  REMOVED DAMAGED AREA AND REPAIRED RIB PER SRM.  (M)
